Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Wilmington, NC

June 19, 2014Horry County, Marion County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 19, 2014, 11:42 PM EDT for Horry County, Marion County, South Carolina. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 11:42 PM EDT (03:42 UTC)
Expired
Jun 20, 2014, 12:45 AM EDT
In force
63 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Horry County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 66 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1385 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WUUS52 KILM 200342
SVRILM
SCC051-067-200445-
/O.NEW.KILM.SV.W.0049.140620T0342Z-140620T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1142 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HORRY COUNTY IN NORTHEAST SOUTH CAROLINA
  NORTHEASTERN MARION COUNTY IN NORTHEAST SOUTH CAROLINA

* UNTIL 1245 AM EDT

* AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF MULLINS...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   GREEN SEA...
   BAYBORO...
   ALLSBROOK...
   LORIS...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3408 7881 3384 7908 3420 7929 3426 7925
      3425 7922 3428 7918 3428 7917 3425 7912
      3429 7909 3430 7907
TIME...MOT...LOC 0342Z 298DEG 14KT 3423 7914

$$

KEEBLER
2 follow-up statements
654 
WWUS52 KILM 200405
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1205 AM EDT FRI JUN 20 2014

SCC051-067-200445-
/O.CON.KILM.SV.W.0049.000000T0000Z-140620T0445Z/
MARION SC-HORRY SC-
1205 AM EDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHERN HORRY AND NORTHEASTERN MARION COUNTIES...

AT 1204 AM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GREEN SEA...OR 12 MILES EAST OF MULLINS...MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAYBORO...ADRIAN...HOMEWOOD...ALLSBROOK AND LORIS

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3426 7908 3408 7881 3384 7908 3420 7929
      3423 7922 3425 7912
TIME...MOT...LOC 0405Z 298DEG 14KT 3419 7904

$$

KEEBLER
452 
WWUS52 KILM 200421
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1221 AM EDT FRI JUN 20 2014

SCC051-067-200431-
/O.CAN.KILM.SV.W.0049.000000T0000Z-140620T0445Z/
MARION SC-HORRY SC-
1221 AM EDT FRI JUN 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HORRY AND
NORTHEASTERN MARION COUNTIES IS CANCELED...

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3426 7908 3408 7881 3384 7908 3420 7929
      3423 7922 3425 7912
TIME...MOT...LOC 0421Z 298DEG 14KT 3416 7897

$$

KEEBLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:28 PM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 19, 7:28 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
728 PM EDT THU JUN 19 2014

.SYNOPSIS...
ABOVE NORMAL TEMPERATURES WILL PREVAIL THROUGH SATURDAY AS AN
UPPER RIDGE HOLDS OVER THE AREA. WEAK LOW PRESSURE DEVELOPING
OVER THE CAROLINAS BY SUNDAY COULD BRING INCREASING THUNDERSTORMS
AND SLIGHTLY COOLER DAYTIME TEMPERATURES. UNSETTLED WEATHER AND
SEASONABLE TEMPERATURES ARE EXPECTED EARLY NEXT WEEK AS A WEAK
UPPER TROUGH LINGERS ACROSS THE REGION.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 730 PM THURSDAY...ISOLATED STRONG CONVECTION CURRENTLY
IMPACTING EXTREME NORTHERN ROBESON/BLADEN COUNTIES...AS STORMS
DRIFT SLOWLY SE. NOT EXPECTING STRONG OR SEVERE CONVECTION TO
PERSIST THROUGH EARLY EVENING AS GROUND COOLING TAKES PLACE...BUT
AT THE MOMENT GUSTS TO 40 MPH SEEMS REASONABLE IN AREAS FROM RED
SPRINGS TO RENNERT TO ST PAULS TO DUART...WHERE AN SPS ADDRESSES
THIS POTENTIAL HAZARD.

WARMTH ALOFT AND SUBSIDENCE OVER THE AREA FROM A CIRCULATION SEEN
IN VAPOR LOOPS EAST OF CAPE FEAR...WILL SHUT DOWN SHOWERS AND
TSTMS BY MIDDLE TO LATE EVENING...AND DO NOT EXPECT NOCTURNAL
ACTIVITY TO LINGER TO LATE EVENING.

DEBRIS CLOUDINESS APPEARS IMMINENT OVER OUR NW INTO THE CENTRAL
ZONES THROUGH EVENING AND WE WILL NEED TO TAKE A CLOSER LOOK AT
MINIMUM TEMPERATURES OVERNIGHT...BASED ON CLOUD COVER TRENDS INTO
LATE EVENING.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...500 MB RIDGE AXIS WILL REMAIN WEST OF THE
APPALACHIANS THROUGH THE PERIOD...RESULTING IN MID-LEVEL FLOW
GENERALLY OUT OF THE NW. TIME-HEIGHT CROSS SECTIONS INDICATE MID-
LEVEL MOISTURE WILL BE ON THE INCREASE AFTER 18Z FRIDAY...WITH
PRECIPITABLE WATER VALUES INCREASING FROM 1.7 INCHES FRIDAY
MORNING TO GREATER THAN 2 INCHES BY SATURDAY NIGHT. FALLING 500 MB
HEIGHTS COUPLED WITH THE INCREASING MOISTURE SHOULD CONTRIBUTE TO A
GENERAL INCREASE IN SHOWER-TSTM COVERAGE THROUGH THE PERIOD. A
SLOW MOVING FRONTAL BOUNDARY WILL DROP SOUTH ACROSS EASTERN NC
FRIDAY AND IS EXPECTED TO STALL SATURDAY NIGHT NEAR THE NC-SC
LINE AND MAY PROVIDE THE FOCUS FOR CONVECTION BOTH DAYS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 3 PM THURSDAY...MUCH OF THE PERIOD WILL BE UNSETTLED WITH
PLENTY OF DIURNAL CONVECTION EACH AFTERNOON. A WEAK BROAD MID LEVEL
TROUGH WILL BE OVER THE SOUTHEAST SUN AND MON. ON SUN A DISSIPATING
SURFACE BOUNDARY WILL BE STALLED ACROSS THE CAPE FEAR REGION. WHAT
IS LEFT OF THE FRONT MAY PUSH A LITTLE FARTHER SOUTH FOR MON AS WEAK
SURFACE WAVE MOVES OFF THE EAST COAST. DEEP MOISTURE AND DIURNAL
HEATING PLUS PRESENCE OF THE BOUNDARY WILL GENERATE AFTERNOON
CONVECTION. POP WILL BE A LITTLE HIGHER ON SUN GIVEN THE STRONGER
STATE OF THE SURFACE BOUNDARY AND POSSIBILITY OF APPROACHING WEAK
SURFACE WAVE. WILL CARRY HIGH CHC POP SUN AND LOW CHC POP MON. DO
NOT SEE A SIGNIFICANT SEVERE THREAT AT THIS POINT GIVEN THE LACK OF
SIGNIFICANT FORCING AND MARGINAL PARAMETERS.

PATTERN ALOFT WILL TRANSITION TO MORE PROGRESSIVE FLOW BY MID WEEK
WITH 5H RIDGE OVER THE GULF COAST TRYING TO BUILD NORTH. DESPITE
BUILDING RIDGE ALOFT THINK CONVECTION WILL CONTINUE. ABUNDANT
MOISTURE AT THE TOP OF THE RIDGE AND RELATIVELY WEAK NATURE OF RIDGE
WILL ALLOW DIURNAL CONVECTION. ONLY SMALL CHANGES TO INHERITED
FORECAST...MAINLY BUMP TO CHC POP FOR THU. HIGH WILL RUN NEAR TO
ABOVE CLIMO THROUGH THE PERIOD WITH LOWS RUNNING ABOVE TO WELL ABOVE
CLIMO.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
AS OF 00Z...CONVECTIVE ACTIVITY IN OUR FORECAST AREA HAS BEEN VERY
LIMITED TODAY...WITH MOST OF THE TSTMS REMAINING WELL INLAND. THE
RADAR SHOWS A FEW STORMS THIS EVENING MOVING TOWARD OUR EXTREME
NORTHWESTERN ZONES...BUT NONE OF THEM POSE AN IMMEDIATE THREAT TO
KLBT. THE LOSS OF DAYTIME HEATING SHOULD LEAD TO A WEAKENING TREND
AFTER 00Z...BUT WILL STILL MENTION VCTS FOR KLBT EARLY THIS EVENING.
OTHERWISE EXPECT VFR CONDITIONS OVERNIGHT AS SOUTHWEST WINDS 5-10
KTS SHOULD LIMIT THE FOG THREAT. A WEAK COLD FRONT WILL DROP
SOUTHWARD ON FRIDAY...BRINGING DEEPER MOISTURE AND PROVIDING A FOCUS
FOR AFTERNOON SHOWERS/TSTMS. HAVE INTRODUCED VCTS FOR ALL TAF SITES
BY 18Z FRIDAY...AS THE INSTABILITY DEPICTED IN MODEL SOUNDINGS
SHOULD BE CONDUCIVE TO INCREASED CONVECTIVE COVERAGE. WEST WINDS AOB
10 KTS IN THE MORNING WILL BECOME SOUTH-SOUTHWEST IN THE AFTERNOON.
HIGHEST WIND SPEEDS ARE EXPECTED AT KCRE/KMYR BEHIND THE SEA BREEZE.

EXTENDED OUTLOOK...SCATTERED SHOWERS/TSTMS EXPECTED THROUGH SUNDAY
AS A WEAK SFC TROUGH LINGERS OVER THE CAROLINAS. BRIEF PERIODS OF
MVFR CIGS/VSBYS ARE POSSIBLE IN TSTMS. CHANCE OF SHOWERS/TSTMS
MONDAY AND TUESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 7 PM THURSDAY...WITH BERMUDA HIGH PRESSURE WELL OFFSHORE
AND AN APPROACHING WEAK SURFACE TROUGH PROGGED TO DROP SOUTH INTO
THE WATERS TONIGHT...WILL SEE A TIGHTENED PRESSURE GRADIENT ACROSS
THE WATERS. AS A RESULT EXPECT SOUTHWEST WINDS 15 KTS TO PERSIST
THROUGH TONIGHT. SEAS WILL BE 2 TO 3 FT.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...SURFACE WINDS WILL REMAIN GENERALLY OUT OF
THE SOUTH-SOUTHWEST FROM FRIDAY MORNING INTO SATURDAY
EVENING...DRIVEN PRIMARILY BY CIRCULATION AROUND BERMUDA HIGH
PRESSURE. GRADIENT IS EXPECTED TO REMAIN RELATIVELY MODEST FRIDAY
BUT WILL STRENGTHEN UP SATURDAY AHEAD OF A COLD FRONT. WINDS IN
THE 10-15 KNOT RANGE FRIDAY WILL INCREASE TO 15 KNOTS GUSTING TO
20 KNOTS ON SATURDAY.

LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 3 PM THURSDAY...SUN AND MON WILL BE MARKED BY ATYPICAL NORTH
TO NORTHEAST FLOW GIVEN THE TIME OF YEAR. WEAK FRONT WILL STALL
ACROSS THE WATERS EARLY SUN THEN SHIFT SOUTH AS IT DISSIPATES SUN
INTO MON. SURFACE HIGH TO THE NORTH WILL TRANSITION OFFSHORE LATER
MON WITH REMAINS OF BOUNDARY LIFTING NORTH MON NIGHT INTO TUE AS
BERMUDA HIGH RE-ESTABLISHES ITSELF AND TYPICAL SOUTHWEST FLOW
DEVELOPS. GRADIENT WILL REMAIN LIGHT THROUGH THE PERIOD SO DIURNAL
SEA BREEZE WILL DOMINANT THE WIND FIELD ALONG THE COAST. SPEEDS
ASSOCIATED WITH THE SEA BREEZE WILL BE A SOLID 15 KT WHILE REMAINDER
OF THE WATERS WILL BE 10 TO 15 KT. SEAS WILL RUN 2 TO 3 FT...MAINLY
DOMINATED BY WIND WAVE.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...COLBY
SHORT TERM...CRM
LONG TERM...III
AVIATION...BJR
MARINE...SGL/CRM/III
Hazardous weather outlook, Jun 19, 4:11 AM EDT, 19 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
411 AM EDT THU JUN 19 2014

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-200815-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
411 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES COULD RISE TO NEAR 100 DEGREES FRIDAY THROUGH
SUNDAY...WITH SOME AREAS AS HIGH AS 102 DEGREES ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-200815-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
411 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Local storm report, Jun 19, 10:09 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1009 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     3 NNE WALLACE           34.76N  79.80W
06/19/2014                   MARLBORO           SC   PUBLIC

            PINE TREE DOWN BLOCKING ROADWAY ON HIGHWAY 177. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER ILM1400248

REINHART
Local storm report, Jun 19, 10:14 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1014 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     1 WSW WALLACE           34.72N  79.84W
06/19/2014                   MARLBORO           SC   EMERGENCY MNGR

            SEVERAL TREES DOWN NEAR HIGHWAY 9 AND OLD WIRE ROAD.
            TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER ILM1400249

REINHART
Local storm report, Jun 19, 10:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
1039 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     2 NNE WALLACE           34.74N  79.81W
06/19/2014                   MARLBORO           SC   PUBLIC

            PINE TREE DOWN BLOCKING ROADWAY ON HIGHWAY 177 - AROUND
            2 MILES FROM SC HIGHWAY 9. TIME ESTIMATED BASED ON
            RADAR.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER ILM1400248

REINHART
Special weather statement, Jun 19, 11:23 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1123 PM EDT THU JUN 19 2014

SCZ033-053-200430-
INLAND HORRY-MARION-
1123 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL MOVE ACROSS HORRY AND MARION COUNTIES
THROUGH 1230 AM EDT...

AT 1124 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NICHOLS...OR ABOUT 7 MILES NORTHEAST OF MULLINS...MOVING SOUTHEAST AT
20 MPH.

SOME LOCATIONS IMPACTED INCLUDE MULLINS...ADRIAN...ALLSBROOK...
BAYBORO...GAPWAY...GORETOWN...GREEN SEA...HOMEWOOD...HORRY...LORIS...
AYNOR AND NICHOLS.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3401 7875 3384 7911 3423 7933 3426 7922
      3425 7922 3426 7921 3428 7915 3425 7912
      3429 7909 3430 7907
TIME...MOT...LOC 0324Z 310DEG 16KT 3425 7914

KEEBLER
Local storm report, Jun 19, 11:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1137 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     1 SSW ROWLAND           34.53N  79.30W
06/19/2014                   ROBESON            NC   911 CALL CENTER

            POWER LINE DOWN AT U.S. HIGHWAY 301 NEAR ROWLAND. TIME
            ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER ILM1400250

REINHART
Local storm report, Jun 19, 11:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1139 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     FAIRMONT                34.50N  79.11W
06/19/2014                   ROBESON            NC   911 CALL CENTER

            POWER LINE DOWN AND STRUCTURAL FIRE REPORTED ON SOUTH
            MAIN STREET. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER ILM1400251

REINHART

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:23 PM EDTSpecial Weather StatementILMMarlboro37 min
Jun 19, 9:34 PM EDTSevere Thunderstorm WarningILMMarlboro41 min
Jun 19, 9:59 PM EDTSevere Thunderstorm WarningILMDillon, Marlboro61 min
Jun 19, 10:53 PM EDTSevere Thunderstorm WarningILMDillon67 min
Jun 19, 11:23 PM EDTSpecial Weather StatementILMHorry67 min
Jun 20, 6:12 PM EDTSpecial Weather StatementILMMarion48 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.